Log In Sign Up

Pretty confused and concerned. Input please?!


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 25th, 2014, 04:15 PM
Newbie
Join Date: Jan 2014
Posts: 1
Hi ladies This is my first time posting here, I'm glad I found a BC board.
Long story short, I was taking my birth control (OTC-Lo) pretty crappily this past month. Taking it at weird hours, and I think I skipped 2 total in the first and second weeks. (not consecutively, and I doubled up when I remembered, but still more than I have before.) Five days later, (not when I missed the pills) I started (brown, scanty) spotting and cramping BAD (starting Monday and still spotting today [Saturday]). I've been really nauseous and I am having a "let down" feeling in my boobs (if you've breastfed before you now what I mean... feels exactly like a letdown reflex!)

I've been POAS obsessively (I'm ashamed lol) since Monday and no lines. It is at all still possible for me to be pregnant? I thought that if the spotting was implantation bleeding (hubby and I DTD the 2nd, 6th, 13th, and 18th) I would have gotten at least a faint positive by now (5 days later).

Should I call my OB and try to set something up? I know if you miss two pills in a row you'll spot but I have never had a problem on OTC-Lo spotting almost a week AFTER missing pills (and taking them correctly after messing up and prior to the onset of spotting.)

I'm sorry this is so confusing. I am just looking for some input on whether I should call my OB or just wait it out? My last astive pill is Monday and then it's placebo time. Help?
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:22 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0